# SDR SWAA2024071091736

- Difficulty date: May 30, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 56,031 hours, 28,842 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH VAPOR BARRIER COMPOSITE BULKHEAD AT BS 663 LBL 41 WL 163<[01] REPAIRED CRACK ON LH VAPOR BARRIER COMPOSITE BULKHEAD AT BS 663 LBL 41 WL 163 IAW SRM 51-70-04-2R-10.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
